Letter to the editor: Improvement of Antidepressant-Induced Sweating with As-required Benztropine

| December 20, 2013 | 0 Comments

Nov-Dec 2013 CoverDear Editor:

Antidepressant-induced excessive sweating (ADIES) is a common antidepressant-related side effect, and its prevalence is estimated to range from 4 to 22 percent.[1] Adverse effects are a common reason for nonadherence and discontinuation of antidepressant medication, and alleviating these side effects may improve adherence and promote positive outcomes.

The content you are trying to view is restricted to registered members only.
Membership to Innovations in Clinical Neuroscience is free, so please consider becoming a member today.
Thank you
ICNS Online Editor
Please Login or Register for access.

Tags: , , , , , ,

Category: Letters to the Editor, Mood Disorders, Psychiatry, Psychopharmacology

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.